# SDR ASOA201101892

- Difficulty date: October 10, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 6,759 hours, 4,519 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION OF PHOTOLUMINESENT LIGHTING DAMAGE, 1 MISSING NEAR FC LAV.  R & R SECTION OF PHOTOLUMINESENT LIGHT IAW AMM 33-51-01.
